Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Collectionwise normality without large cardinals


Author: Franklin D. Tall
Journal: Proc. Amer. Math. Soc. 85 (1982), 100-102
MSC: Primary 54D15; Secondary 03E35, 54A35
MathSciNet review: 647907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It was previously known to be consistent relative to a strongly compact cardinal that locally compact perfectly normal spaces must be collectionwise normal. We obtain the same result merely by adjoining $ {\aleph _2}$ random reals to a model of $ V = L$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 03E35, 54A35

Retrieve articles in all journals with MSC: 54D15, 03E35, 54A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0647907-7
PII: S 0002-9939(1982)0647907-7
Keywords: Locally compact, perfectly normal, collectionwise normal, consistency, $ V = L$, random reals
Article copyright: © Copyright 1982 American Mathematical Society